MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 50 barrel cracked.The following information was provided by the initial reporter: material#: 303310.Batch#: 4319956.Rcc received a complaint via email.Plastic syringe cracked as technician was drawing up chemo medication.Leading to drug leaking out of closed system transfer system.Product#: 303310.Lot #: 4319956.
 
Additional Manufacturer Narrative
Additional information added to b5.Investigation results: two photos were received by our quality team for evaluation.In the photos, a crack can be seen at the level of the number 15 on the scale, which could result in leakage.The reported incident could be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, the possible root cause for this incident could be traced to manufacturing.When the barrel and plunger are misaligned during assembly, a jam can occur in the line.As a consequence, mechanical damage to both components caused by impact and friction can result in cracking of the barrel and can generate the leakage defect.Actions have been put in place as a result of this report.
 
Event or Problem Description
Additional information: where was the crack? ¿ the barrel and barrel flange.Which closed system was the syringe attached to? - chemolock.Did the syringe leak where the crack was - yes some liquid leaked out the syringe barrel where the syringe was cracked and the closed system also had a leak ¿ no the chemolock pieces behaving as usual.Chemo likely leaking out the side of the cracked syringe.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23665876
Report Number9614033-2025-00116
Device Sequence Number18743468
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102(17)291130(10)4319956
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number4319956
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown